# SDR SWAA2024072511920

- Difficulty date: July 13, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVER HEAD EMERGENCY LIGHT BATTERY M02818 WILL NOT CHARGE. FWD OVER HEAD EMERGENCY LIGHT BATTERY M2816 WILL NOT CHARGE.<[01] REMOVED AND REPLACED FWD OVERHEAD EMERGENCY LIGHT BATTERY PACK M2816 IAW B737 AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED FWD OVERHEAD EMERGENCY LIGHT BATTERY PACK M2816 IAW B737 AMM 33-51-06-960-805.
